# SDR USAABA03039

- Difficulty date: November 14, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: A253130021
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXIING TO THE GATE AFTER LANDING, THE BRAKES HAD NO RESPONSE UNTIL FULLY DEPRESSED.  CREW REPORTED A NORMAL BRAKE INOP MESSAGE.  MAINTENANCE FOUND THE NR 2 BSCU BLANK.  THE BSCU WAS RESET.  BITE FAULTED TEH SELECTOR VALVE.  THE BSCU AND VALVE WERE PROGRAMMED FOR REPLACEMENT.  ON NOV 15, FLT 781, MAXIMUM BRAKES WERE NEEDED BEFORE ANY BRAKING RESPONSE WAS NOTED.  BOTH THE BSCU AND NORMAL BRAKE SELECTOR VALVE WERE REPLACED.  (M)
